# SDR SWI2025F00609

- Difficulty date: April 12, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N204SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000626
- Aircraft time: 21,203 hours, 12,739 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III L/H I/B SEAT TRACK DAMAGED IN SEVERAL LOCATIONS FROM FR 74 TO FR 84 AS MARKED  (C-CHECK RO 04/30/2025)REMOVED AND REPLACED CENTER FUSELAGE III L/H I/B SEAT TRACK BETWEEN FR 74 TO FR 84 REF: SRM 51-40-08. NO CHANGE TO WEIGHT AND BALANCE. SEE CONTINUE CARD FOR WORK PERFORMED.
